# SDR DALA2025041102801

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,646 hours, 43,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3249 DISC: DIRTY SOCK SMELL ATTRIBUTED TO GROUND AIR CART AFTER START BOTH ENGINES SMELL DID NOT DISSAATE. C/A: REMOVED BELLY FAIRING PANEL 191BB, 192FB, AND 191KB PER A320 AMM 53-35. REMOVED AND INSPECTED BOTH OZONE CONVERTERS PER A320 AMM 21-51. FOUND NO EVIDENCE OF OIL IN EITHER OZONE CONVERTER. RE-INSTALLED BOTH OZONE CONVERTERS PER SAME AMM.  C/W WC# 7900-2001. PERFORMED CLEANING OF ECS PER AMM 21- 00-00-615-802-A. R/R'D OZONE FILTERS PER AMM 21-51. (D. CAMPOSEO 407310). C/W W/C'S# 0550-2002 + 2100-2005+ 7900-2001. C/W LEVEL C REMOVAL OF THE CONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS). PERFORMED HIGH POWER RUNS OF BOTH MOTORS AND PACKS . USED "SNIFFER" P-TRAK ULTRAFINE PARTICLE TESTER, MCC ACCEPTED RESULTS. C/W W/C# 0550-2001. A/C CLEAR OF ODORS. OKAY FOR SVC. (LP: 7011782)
